# SDR CA021115012

- Difficulty date: November 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 31,448 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH YVR WHEN FLAP SELECTED 'F/CTL SLAT FAULT' MASSAGE APPEARING AND SLATS FAILED TO OPERATE.LT NR 2 SLAT ACTUATOR TORQUE LIMITER INDICATOR FOUND POPPED. R/H OUTBD. SLAT ACTUATOR 6029 CM REPLACED AS PER AMM 27-84-49 AND SLAT FUNCTION CHECKED SERVICEABLE.NOTE: SHOP REPORT REQUESTED.
